[MOL] Nanc [00158] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Nanc



Nanc,
	Sorry you're not feeling well.  I can imagine that your feeling 
"dumpy" because of the prolonged pain.  That in itself can make someone 
pretty cranky. However, it could be the sedative effect of the pain killers.  
I sure hope you start feeling better.  Thinking of you,
Love,
Nisi
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------